On algebraic integers in short intervals and near smooth curves

Götze F, Gusakova A (2017)
ACTA ARITHMETICA 179(3): 251-265.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
ACTA ARITHMETICA
Band
179
Ausgabe
3
Seite(n)
251-265
ISSN
eISSN
PUB-ID

Zitieren

Götze F, Gusakova A. On algebraic integers in short intervals and near smooth curves. ACTA ARITHMETICA. 2017;179(3):251-265.
Götze, F., & Gusakova, A. (2017). On algebraic integers in short intervals and near smooth curves. ACTA ARITHMETICA, 179(3), 251-265. doi:10.4064/aa8333-2-2017
Götze, F., and Gusakova, A. (2017). On algebraic integers in short intervals and near smooth curves. ACTA ARITHMETICA 179, 251-265.
Götze, F., & Gusakova, A., 2017. On algebraic integers in short intervals and near smooth curves. ACTA ARITHMETICA, 179(3), p 251-265.
F. Götze and A. Gusakova, “On algebraic integers in short intervals and near smooth curves”, ACTA ARITHMETICA, vol. 179, 2017, pp. 251-265.
Götze, F., Gusakova, A.: On algebraic integers in short intervals and near smooth curves. ACTA ARITHMETICA. 179, 251-265 (2017).
Götze, Friedrich, and Gusakova, Anna. “On algebraic integers in short intervals and near smooth curves”. ACTA ARITHMETICA 179.3 (2017): 251-265.